Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Light cobweb in eye, age-related pigment deterioration, using lubrex ds drops, taking lutivit tablet. Solution?

I AM HAVING LIGHT COBWEB IN MY LEFT EYE ,DOCTOR SAYS NO REMEDY, FORMING UP IN RIGHT EYE ALSO THIS IS DUE TO AGE ,PIGMENTS GETTING DETERIORATED DUE TO AGE. I AM PRESCRIBED LUBREX DS DROPS NOW AND THEN and T.LUTIVIT DAILY 1 TABLET DAILY. I AM AFRAID IN FUTURE I MAY GET FULLY COVERED BY COBWEBS. ANY REMEDY??????????? KV RAMANI
Asked On : Thu, 10 May 2012
Answers:  1 Views:  699
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Ophthalmologist 's  Response
hii Mr Ramani

The cobwebs are a age related transformation of the vitreous jelley in the eye. this is something like the hair setting gel that we all routinely use.

as i said, its an age related transformation. when this thing happens in the center of the eye, then you will notice it. after some time, this jelly moves and the cobweb on its own disappear.

there is no need to treat the same. if you are too much symptomatic, then u can undergo a vitrectomy to remove the bad jelley. but its like killing an ant with a grenade. so your call.

and dont worry. it almost never causes a total cobweb formation.

get well soon.
Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor